# SDR VNAA0206016

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 18,651 hours, 16,784 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Location: Lh
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 1000 FEET AGL, THE CREW EXPERIENCED A STRONG VIBRATION AND RETURNED TO  PIT.   MAINTENANCE INSPECTED AND FOUND A FLAT SPOT ON THE NOSE WHEEL TIRE.  MAINTENANCE REPLACED THE NOSE WHEEL TIRES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  MAINTENANCE ALSO FOUND THE LEFT HAND PROP TO BE OUT OF BALANCE.  MAINTENANCE BALANCED THE LEFT HAND PROP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-00-00.   OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
